# SDR IPXA2021031866990

- Difficulty date: March 1, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 23,111 hours, 14,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: B5377419300000
- Part serial: NSN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SGEAFT CARGO CELING PANEL SUPPORT  3EA ARE CORROEDED AT FR 54.2(ALL E HAVE SAMES PART#)REMOVED FABRICATED AND INSTALLED IAW A300 SRM 51-40-21.
